Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296290] of Chad Schoen

Papers Published

  1. Schoen, C; Top, J, Drinfeld modules and torsion in the Chow groups of certain threefolds, Proceedings of the London Mathematical Society, vol. 95 no. 3 (2007), pp. 545-566, ISSN 0024-6115 [doi]
    (last updated on 2017/12/15)

    Abstract:
    Let E → B be an elliptic surface defined over the algebraic closure of a finite field of characteristic greater than 5. Let W be a resolution of singularities of E × B E. We show that the l-adic Abel-Jacobi map from the l-power-torsion in the second Chow group of W to H3(W, l(2))⊗ l/l is an isomorphism for almost all primes l. A main tool in the proof is the assertion that certain CM-cycles in fibres of W → B are torsion, which is proven using results from the theory of Drinfeld modular curves. © 2007 London Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320